RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2000, Volume 68, Issue 1, Pages 146–150 (Mi mz931)  

This article is cited in 5 scientific papers (total in 5 papers)

Brief Communications

Analogs of the Markov and Schaeffer–Duffin inequalities for convex bodies

V. I. Skalyga

Design Office `Ametist'

DOI: https://doi.org/10.4213/mzm931

Full text: PDF file (227 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2000, 68:1, 130–134

Bibliographic databases:

Received: 06.10.1999

Citation: V. I. Skalyga, “Analogs of the Markov and Schaeffer–Duffin inequalities for convex bodies”, Mat. Zametki, 68:1 (2000), 146–150; Math. Notes, 68:1 (2000), 130–134

Citation in format AMSBIB
\Bibitem{Ska00}
\by V.~I.~Skalyga
\paper Analogs of the Markov and Schaeffer--Duffin inequalities for convex bodies
\jour Mat. Zametki
\yr 2000
\vol 68
\issue 1
\pages 146--150
\mathnet{http://mi.mathnet.ru/mz931}
\crossref{https://doi.org/10.4213/mzm931}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1818971}
\zmath{https://zbmath.org/?q=an:1009.46028}
\transl
\jour Math. Notes
\yr 2000
\vol 68
\issue 1
\pages 130--134
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000089633400018}


Linking options:
  • http://mi.mathnet.ru/eng/mz931
  • https://doi.org/10.4213/mzm931
  • http://mi.mathnet.ru/eng/mz/v68/i1/p146

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Revesz, SG, “The generalized Minkowski functional with applications in approximation theory”, Journal of Convex Analysis, 11:2 (2004), 303  mathscinet  zmath  isi
    2. V. I. Skalyga, “Bounds for the derivatives of polynomials on centrally symmetric convex bodies”, Izv. Math., 69:3 (2005), 607–621  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    3. V. I. Skalyga, “Sharpness conditions in multidimensional analogs of V.  A. Markov's inequality”, Math. Notes, 80:6 (2006), 893–897  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    4. V. I. Skalyga, “V. A. Markov's theorems in normed spaces”, Izv. Math., 72:2 (2008), 383–412  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    5. Korda M., Henrion D., Jones C.N., “Convergence rates of moment-sum-of-squares hierarchies for optimal control problems”, Syst. Control Lett., 100 (2017), 1–5  crossref  mathscinet  zmath  isi  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:187
    Full text:99
    References:30
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020